hrvatski jezikClear Cookie - decide language by browser settings

Items where Division is "Theoretical Physics Division" and Year is 1997

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: M
Number of items: 1.

M

Melić, Blaženka; Meljanac, Stjepan (1997) Permutation invariant statistics, duality and simple interpolations. Physics Letters A, 226 (1-2). pp. 22-30. ISSN 0375-9601

This list was generated on Fri Nov 24 17:42:15 2017 CET.